Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

What is the treatment of Bartholin's Gland Cysts ?

I have had genital herpes for 18 years. I am 34 years old, I had sex with my boyfriend on Friday, it hurt really bad, and a short time later I realized I was extremely sore around the opening of my vagina. I had sex again today, now I can see some lumps which are kind of white looking and it appears one of them has popped. This is causing me to stress which is causing a herpes outbreak . I am currently a full-time student with 3 kids, lots of bills and no health insurance. What should I do. I have been taking tetracycline 250 mg twice a day for a little over a week for acne could this be related to the tetracycline.
Asked On : Mon, 28 Mar 2011
Answers:  1 Views:  756
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Tetracycline is not likely to cause the type of lesions you have described.You are again having some STD and you need to see a doctor for proper examination and treatment. For complete cure, both you and your boyfriend need to be treated.
Dr. Rakhi Tayal
Answered: Mon, 28 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor